# SDR DALA2025010200021

- Difficulty date: December 17, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3736, FWD CARGO BAFFLE LH STA 460-480 DAMAGED. CORRECTIVE ACTION: REPLACED FWD CARGO BAFFLE LH STA 460-480 I.A.W B737-800 SRM 51-40-02-0G AND DWG 143A7505 REV B. (LP 0738551)
